Lagrangian Curves in Affine Symplectic 4-space

Abstract : Lagrangian curves in 4-space entertain intriguing relationships with second order deformation of plane curves under the special affine group and null curves in a 3-dimensional Lorentzian space form. We provide a natural affine symplectic frame for Lagrangian curves. It allows us to classify Lagrangrian curves with constant symplectic curvatures, to construct a class of Lagrangian tori and determine Lagrangian geodesics.
Complete list of metadatas

Cited literature [43 references]  Display  Hide  Download

https://hal.inria.fr/hal-00818823
Contributor : Evelyne Hubert <>
Submitted on : Sunday, December 22, 2013 - 5:43:28 PM
Last modification on : Saturday, January 27, 2018 - 1:31:40 AM
Long-term archiving on : Monday, March 24, 2014 - 9:15:43 AM

Files

MussoHubertSymplectic.pdf
Files produced by the author(s)

Identifiers

Collections

Citation

Emilio Musso, Evelyne Hubert. Lagrangian Curves in Affine Symplectic 4-space. Acta Applicandae Mathematicae, Springer Verlag, 2014, 134 (1), pp.133-160. ⟨hal-00818823v2⟩

Share

Metrics

Record views

636

Files downloads

276